# SDR DALA2019071004164

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 4,029 hours, 1,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP AGENT REPORTS 4L DOOR DAMAGE ON THE BOTTOM OF DOOR, REPAIR COMPLETE PER A321 SRM 52-10-00-300-005.
